Right Prime Ideals and Maximal Right Ideals in Semigroups

Bedřich Pondělíček

Matematický časopis (1971)

  • Volume: 21, Issue: 2, page 87-90
  • ISSN: 0139-9918

How to cite

top

Pondělíček, Bedřich. "Right Prime Ideals and Maximal Right Ideals in Semigroups." Matematický časopis 21.2 (1971): 87-90. <http://eudml.org/doc/29593>.

@article{Pondělíček1971,
author = {Pondělíček, Bedřich},
journal = {Matematický časopis},
language = {eng},
number = {2},
pages = {87-90},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Right Prime Ideals and Maximal Right Ideals in Semigroups},
url = {http://eudml.org/doc/29593},
volume = {21},
year = {1971},
}

TY - JOUR
AU - Pondělíček, Bedřich
TI - Right Prime Ideals and Maximal Right Ideals in Semigroups
JO - Matematický časopis
PY - 1971
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 21
IS - 2
SP - 87
EP - 90
LA - eng
UR - http://eudml.org/doc/29593
ER -

Citations in EuDML Documents

top
  1. Imrich Abrhan, О максимальных подалгебрах в унарных алгебрах
  2. Bedřich Pondělíček, A certain equivalence on a semigroup
  3. Bedřich Pondělíček, 𝒯 -Prime Subsets in Semigroups
  4. Imrich Abrhan, О -подалгебрах в унарных алгебрах, о простых идеалах и -идеалах в группоидах и полугруппах
  5. Imrich Abrhan, Ladislav Satko, r -systems of unary algebras. I: On maximal and greatest J -classes of the direct product of unary algebras
  6. Marie Demlová, The sixtieth birthday of Professor Bedřich Pondělíček

NotesEmbed ?

top

You must be logged in to post comments.